# SDR IPXA12576035

- Difficulty date: October 12, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 900-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CABIN STA 900-1080 RBL 60 SEAT TRACK CORRODED AT NUT PLATES.  REPLACED SEAT TRACK IAW SRM 51-40-02-0G.
